Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``Lectures on Morse theory, old and new''


Author: Daniel S. Freed
Journal: Bull. Amer. Math. Soc. 48 (2011), 517-523
MSC (2010): Primary 58E05, 57R58, 57R56
DOI: https://doi.org/10.1090/S0273-0979-2011-01349-0
Published electronically: June 27, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 7 (1982), 331-358.
MathSciNet review: 2823021
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] Raoul Bott, Morse theory indomitable, Inst. Hautes Études Sci. Publ. Math. (1988), no. 68, 99-114 (1989). MR 1001450 (90f:58027)
  • [D] S. K. Donaldson, The Seiberg-Witten equations and $ 4$-manifold topology, Bull. Amer. Math. Soc. (N.S.) 33 (1996), no. 1, 45-70. MR 1339810 (96k:57033)
  • [H] Michael Hutchings, Taubes's proof of the Weinstein conjecture in dimension three, Bull. Amer. Math. Soc. (N.S.) 47 (2010), no. 1, 73-125. MR 2566446 (2011a:57049)
  • [MS] G. W. Moore and G. B. Segal, D-branes and $ k$-theory in $ 2d$ topological field theory, Clay Mathematics Monographs, vol. 4, ch. 2, pp. x+681, American Mathematical Society, Providence, RI, 2009. MR 2567952 (2011e:53148)
  • [W] Edward Witten, Fivebranes and knots, preprint.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 58E05, 57R58, 57R56

Retrieve articles in all journals with MSC (2010): 58E05, 57R58, 57R56


Additional Information

Daniel S. Freed
Affiliation: Department of Mathematics, University of Texas, 1 University Station C1200, Austin, Texas 78712-0257
Email: dafr@math.utexas.edu

DOI: https://doi.org/10.1090/S0273-0979-2011-01349-0
Received by editor(s): June 13, 2011
Published electronically: June 27, 2011
Additional Notes: The work of D.S.F. is supported by the National Science Foundation under grant DMS-0603964
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society